# SDR ASOA201200047

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,403 hours, 24,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 7 EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
